MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number UNK758
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: promus premier us mr 3.00 x 20mm stent delivery system was returned for analysis.The stent was not returned for analysis.The balloon appeared to have been subjected to positive and a vacuum pulled.Using a hand-held encore device an attempt was made to inflate the balloon to rated burst pressure (rbp) however the attempt failed due to the hardened medium evident, the device was left to soak in water bath at 37 degrees to soften the hardened medium.After soaking the balloon inflated to rbp with no issue.The balloon was deflated in 3.2 seconds as per direction for use.A visual and tactile examination of the device found multiple hypotube kinks.An examination of the shaft polymer extrusion revealed multiple inner/outer extrusion kinks.There was hardened contrast medium evident in the lumen.There were no issues advancing the device over a 0.014¿ guidewire.The tip was visually examined and no issues were noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion was unable to be determined.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on 30-apr-2018.A 3.00x20mm promus premier¿ drug-eluting stent was received with no issues reported.However, upon review of this device, stent detachment/separation occurred.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7540344
Report Number2134265-2018-04440
Device Sequence Number1794424
Product Code NIQ
UDI-Device Identifier08714729844792
UDI-Public08714729844792
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2016
Device Model NumberUNK758
Device Lot Number17987569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1